Title: | COMPACT EMBEDDING OF BINARY-TREES INTO HYPERCUBES |
Authors: | CHEN, CC CHEN, RJ 資訊工程學系 Department of Computer Science |
Keywords: | EMBEDDING;BINARY TREE;HYPERCUBE |
Issue Date: | 28-Apr-1995 |
URI: | http://hdl.handle.net/11536/1976 |
ISSN: | 0020-0190 |
Journal: | INFORMATION PROCESSING LETTERS |
Volume: | 54 |
Issue: | 2 |
Begin Page: | 69 |
End Page: | 72 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.